Augustin-Liviu Mare

Associate Professor

Office: CW 307.1
Phone: 306-585-4884

Current classes
MATH 331 Non-Euclidean Geometry

Research interests
Geometry and topology of differentiable manifolds, Lie theory

Recent Publications

1)  Goertsches, Oliver; Hagh Shenas Noshari, Sam; Mare, Augustin-Liviu. On the equivariant cohomology of hyperpolar actions on symmetric spaces. Doc. Math. 24 (2019), 1657–1676.

2)  Carlson, Jeffrey D.; Goertsches, Oliver; He, Chen; Mare, Augustin-Liviu. The equivariant cohomology ring of a cohomogeneity-one action. Geom. Dedicata 203 (2019), 205–223.

3)  Mare, Augustin-Liviu; Mihalcea, Leonardo C.  An affine quantum cohomology ring for flag manifolds and the periodic Toda lattice. Proc. Lond. Math. Soc., (3) 116 (2018), no. 1, 135–181.